# SDR FDEA2020031210539

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 146N5693
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE AT STA 1681 APPROX RBL 32 FLOOR BOARD NUT   PLATE STRIP IS CORRODED FABRICATED NUTPLATE STRIP IAW BOEING DWG 146N5693 REV C AND INSTALLED ON N/R   N00334
